# SDR CA971112002

- Difficulty date: November 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Hartzl BHCC2YF2
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: FJC8459B8R
- Condition: Corroded
- Location: Deice Boot
- Part time: 2,367 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION.  CORROSION FOUND UNDER DEICER BOOT.
